# SDR IPXA2014022682069

- Difficulty date: February 3, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65253313
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, MAIN CARGO DOOR FRAME DAMAGED BS 580 LOWER END OF DOOR.  REPAIRED IAW REO-G17171, REV B & EO B757-5230-53393-A.
